# SDR HALA2017060600140

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 18,618 hours, 2,950 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED FAULT ECAM ON INITIAL START. RECYCLED APU BLEED SWITCH O CHANGE. // ACCOMPLISHED TSM TASK 49-62-00-810-841-A. OPS CHECK OF THE APU IAW AMM 49-00-00-710-801, OK. TEST OF THE APU BLEED VALVE OK IAW AMM 49-51-51-710-803-A, OK. CYCLED APU BLEED VALVE SWITCH SEVERAL TIMES  ALL OK. NO DEFECTS NOTED.
